# SDR CALA2021122302438

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 68,586 hours, 25,891 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: NA
- Condition: Low Pressure
- Location: #2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE LIGHT FOR THE FUEL PUMP LIGHT ON NO. 2 AFT FUEL PUM P PLACED R/H AFT FUEL BOOST PUMP ON MEL 2801A DISPATCH DESK: 85   NAME: N R.DATE: 19-DEC-21- NOCDESK: 800  NAME: R B. DATE: 19-DEC-21- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR ID V931347 MAC METER INITIATED FOR     WITH VENDOR ID V123456 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003029951 AND PRTR MAC RELATED WORK ORDER 000000003029951 AND PRTR PLACED R/H AFT FUEL BOOST PUMP ON MEL 2801A PLACED R/H AFT FUEL BOOST PUMP ON MEL 2801A T/S PER FIM 28-22-00-810-805 FOUND GFI OPENED.  PERFORMED  STEP RESISTANCE TEST PER AMM TASK 28-22-00-760-802. NO TIME TO COMPLY F FAULT ISOLATION PROCEDURE .REQUIRES FUEL BOOST PUMP INSULATION WITH FUEL PUMP C/B PULLED AND COLLARD AND UFI IS OPEN
